# SDR CA090304009

- Difficulty date: February 7, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING AN ATTEMPTED EMERGENCY LANDING, ACFT CRASHED IN THE RIVER CLOSE TO THE DESTINATION AIRPORT. THERE ARE 4 CONFIRMED SURVIVORS. WRECKAGE HAS BEEN RECOVERED FROM THE RIVER AND TRANSPORTED TO THE CITY, WHERE PRELIMINARY EXAMINATION TOOK PLACE. THE ENGINES WERE SENT   FOR EXAMINATION. RT ENGINE 56198 SHOWED CONTACT SIGNATURES CONSISTENT WITH IT MAKING POWER AT IMPACT. NO PRE-IMPACT ANOMALIES WERE NOTED. LT ENGINE 56896 DID NOT SHOW ANY INDICATIONS THAT IT WAS MAKING POWER AT IMPACT. NO PRE-IMPACT ANOMALIES WERE NOTED. LT ENGINE CONTROLS AND ACCESSORIES ARE BEING FORWARDED & WILL CONDUCT TESTING/EXAMINATION WITH INVESTIGATION TEAM PARTICIPATING.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
